# SDR R61A201306290620

- Difficulty date: June 29, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 22,662 hours, 16,784 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17032161612
- Condition: Cracked
- Location: Nr 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND RT RIB 10 CRACKED FWD AND AFT FROM UPPER FASTNER THIRD FROM AFT END.  MX R & R RIB 10 IAW SRM 51-40-02, 51-43-04, 51-43-03 AND SRM 51-21-05.
